# SDR CALA9800399

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE GROUND SHIFT SWITCH FAILED TO MOVE TO THE FLIGHT MODE AFTER TAKEOFF.  THE GEAR HANDLE WOULD NOT RAISE.  THE AIRCRAFT WAS RETURNED TO LAX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOLT BACKED OUT OF NOSE GEAR OLEO SWITCH.  REPLACED HARDWARE IAW IPC 32-60-00, FIGURE 1A AND OPERATION CHECKED GOOD.
